# SDR VTZA98096

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Part number: 1246432
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/MKT - FLT 6570 - DURING TAKEOFF AT 1710 HRS ON 2-26-98, AIRCRAFT ABORTED TAKEOFF DUE TO LT TORQUE GAUGE FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TORQUE GAUGE.  AIRCRAFT WAS GROUND RUN, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
